strange side effects from neurontin even after stopping
Has anyone experienced "trippy" (its like a strange intoxicating effect) side effects while taking neurontin? Well, I did and they haven't gone away even after I stopped taking neurontin. It feels like a brick of concrete is in my head, i'm not capable of complex thought, have trouble spelling, a ton of problems articulating and communicating, basically it feels like i'm stuck in a "trip." Also, every 12 hours i'm covered in this grease and have to shower twice a day. It's been 4 months, has anyone else had this happen to them and has it ever gone away?
I was prescribed neurontin years ago and rapidly developed similar symptoms, at which point I discontinued use. I felt really crummy. The symptoms went away after about three months. I was never "covered in grease", however.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.